RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1998, Volume 38, Number 3, Pages 466–482 (Mi zvmmf1931)  

This article is cited in 13 scientific papers (total in 13 papers)

Some convolution-type integral equations in kinetic theory

N. B. Engibaryan, A. Kh. Khachatryan

Byurakan Astrophysical Observatory, National Academy of Sciences of Armenia, Yerevan

Full text: PDF file (1665 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1998, 38:3, 452–467

Bibliographic databases:
UDC: 517.958:537.84
MSC: Primary 45E10; Secondary 82C40, 85A25
Received: 27.06.1996

Citation: N. B. Engibaryan, A. Kh. Khachatryan, “Some convolution-type integral equations in kinetic theory”, Zh. Vychisl. Mat. Mat. Fiz., 38:3 (1998), 466–482; Comput. Math. Math. Phys., 38:3 (1998), 452–467

Citation in format AMSBIB
\Bibitem{EngKha98}
\by N.~B.~Engibaryan, A.~Kh.~Khachatryan
\paper Some convolution-type integral equations in kinetic theory
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1998
\vol 38
\issue 3
\pages 466--482
\mathnet{http://mi.mathnet.ru/zvmmf1931}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1619438}
\zmath{https://zbmath.org/?q=an:0949.45004}
\transl
\jour Comput. Math. Math. Phys.
\yr 1998
\vol 38
\issue 3
\pages 452--467


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1931
  • http://mi.mathnet.ru/eng/zvmmf/v38/i3/p466

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. B. Engibaryan, A. Kh. Khachatryan, “Exact linearization of the sliding problem for a dilute gas in the Bhatnagar–Gross–Krook model”, Theoret. and Math. Phys., 125:2 (2000), 1589–1592  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. A. N. Afyan, A. Kh. Khachatryan, “On analytical and numerical solutions to the radiative transfer problem with a reflecting surface”, Comput. Math. Math. Phys., 41:8 (2001), 1158–1168  mathnet  mathscinet  zmath
    3. Kh. A. Khachatryan, “Application of the albedo shifting method to an integral equation”, Comput. Math. Math. Phys., 42:6 (2002), 870–877  mathnet  mathscinet  zmath
    4. Kh. A. Khachatryan, “Otsenka resheniya odnogo integralnogo uravneniya tipa Volterra”, Uch. zapiski EGU, ser. Fizika i Matematika, 2003, no. 1, 21–26  mathnet
    5. A. Kh. Khachatryan, S. M. Andriyan, “O skachke skorosti razrezhennogo gaza v ramkakh linearizovannoi BGK modeli uravneniya Boltsmana”, Matem. modelirovanie, 16:2 (2004), 31–42  mathnet  mathscinet  zmath
    6. N. B. Engibaryan, A. Kh. Khachatryan, “Voprosy nelineinoi teorii dinamiki razrezhennogo gaza”, Matem. modelirovanie, 16:1 (2004), 67–74  mathnet  mathscinet  zmath
    7. S. M. Andriyan, A. Kh. Khachatryan, “On one problem in physical kinetics”, Comput. Math. Math. Phys., 45:11 (2005), 1982–1989  mathnet  mathscinet  zmath
    8. Khachatryan A.Kh., Khachatryan Kh.A., “Factorization of a convolution-type integro-differential equation on the positive half line”, Ukrainian Math J, 60:11 (2008), 1823–1839  crossref  mathscinet  zmath  isi  elib  scopus
    9. A. Kh. Khachatryan, Kh. A. Khachatryan, “Qualitative difference between solutions for a model of the Boltzmann equation in the linear and nonlinear cases”, Theoret. and Math. Phys., 172:3 (2012), 1315–1320  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib
    10. V. S. Antyufeev, “Boundary problem for radiation transfer through plane layer”, J. Math. Sci., 203:4 (2014), 427–435  mathnet  crossref
    11. M. F. Broyan, Kh. A. Khachatryan, “On some nonlinear integral and integro-differential equations with noncompact operators on positive half-line”, Ufa Math. J., 5:2 (2013), 31–42  mathnet  crossref  mathscinet  elib
    12. A. Kh. Khachatryan, Kh. A. Khachatryan, “Qualitative difference between solutions of stationary model Boltzmann equations in the linear and nonlinear cases”, Theoret. and Math. Phys., 180:2 (2014), 990–1004  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib
    13. A. Kh. Khachatryan, Kh. A. Khachatryan, “Some problems concerning the solvability of the nonlinear stationary Boltzmann equation in the framework of the BGK model”, Trans. Moscow Math. Soc., 77 (2016), 87–106  mathnet  crossref  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:385
    Full text:99
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020